# SDR JJBA20250808015

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RAT 2 ANTENNAE MOUNT, BETWEEN FRAMES 65 AND 66. REPAIRED CORROSION FOUND UNDER RAT 2 ANTENNA MOUNT ON REAR FUSELAGE LOWER SKIN BETWEEN FR 65 AND 66.
